# SDR P3MB0709001

- Difficulty date: September 1, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N305PA
- Make and model: Doug DC-9-15
- Aircraft serial: 45740
- Aircraft time: 36,256 hours, 36,403 cycles
- Engine: Pwa JT8D7
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND BIRD STRIKE DAMAGE ON LT WING LEADING EDGE, DAMAGE WAS A DENT APROX 8 INCHES LONG, 4 INCHES WIDE AND 1 INCH DEEP, WITH A TEAR IN THE FORM OF A "T" 5 INCHES VERTICAL BY 4 INCHES HORIZONTAL, SECTION OF LEADING EDGE WAS REMOVED AND SENT FOR REPAIR. REPAIRS WERE MADE SRM 57-06.  UNIT REINSTALLED ON AIRCRAFT.
